# SDR 2017FA0000170

- Difficulty date: April 29, 2017
- Submitted: April 29, 2017
- Operation: General aviation
- Aircraft: N1748Z
- Make and model: Cessna 210-5
- Aircraft serial: 47
- Aircraft time: 4,074 hours
- Engine: Cont IO470S
- Engine time: 380 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Wire Rope
- Condition: Broken
- Location: Pilot Seat
- Part time: 200 cycles
- Component: Seat, Cessna
- Component part number: SEB075
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF SECONDARY SEAT STOP INSTALLED PER SEB07-5.  PILOT WAS UNABLE TO SLIDE THE SEAT AFT TO EXIT THE AIRCRAFT.  INSPECTION DETERMINED THAT THE WIRE ROPE USED IN THE ACTUATOR MECHANISM FAILED AT THE CRIMPED END FITTING THAT ATTACHES TO THE SEAT.
